# SDR AALA20070753

- Difficulty date: April 26, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - LEFT NUMBER TWO DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  CLEANED LEFT NUMBER TWO DOOR EMERGENCY LIGHT ASSEMBLY CONTACT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
